Does ampicillin cause vaginal itching?

Antibiotics. Can cause vaginal yeast infections, which in turn can cause itching. Have it checked out.

Related Questions

Although I am taking anti fungal tablets my vaginal itching is not totally alright. In the course of 1o days its been 5 days and it still itches me.

Which tablets? Pills for fungus---terbinafine-----are not effective for yeast. Usual yeast pill, fluconazole, is a single dose, sometimes repeated in a week. Yeast is certainly not the only cause of vaginal itch. Fungus is usually not that itchy. So see a GYN or dermatologist. You need to provide precise information about symptoms and about all pills or treatments. Read more...

I need your opinion. I have been experiencting vaginal itching and redness lately, but I have not had sex. I don't know what could have caused this, or what is even wrong. Any ideas?

It . It sounds like you have a vaginal infection but only a more careful history and examination can make a correct diagnosis. Vaginal infections do not require sexual activity to cause them. The three most common causes are reasonably easy to diagnose and treat. See your primary care physician or gynecologist who can hep to get rid of the symptoms and get you feeling normal again. Best wishes. Read more...

What are the causes of chronic vaginal itching?

Different causes. Tbis can represent chronic infection with yeast, bacterial overgrowth. There are several chronic inflammatory conditions such as lichen planus, lichen sclerosis. The diagnosis may require a culture and or biopsy to determine approriate treatment. Read more...